MAUDE Adverse Event Report: TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, LT

TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, LT
Model Number VBEAL-3-7S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A sales rep reported on 09jul2025 that when the surgeon was removing a vbeal-3-7s, the distal screws in the plate would not disengage from the bearings.It was reported that this caused a significant delay in the case (over 20 mins).The surgeon was able to eventually remove the plate even though all screws were not able to disengage.Additional information was received on 22jul2025 which the rep stated the surgeon suspects the patient did fall post-op.He directed this inquiry to the patient, however, the patient denied this occurred.The surgeon also noticed the patient was no longer wearing his splint when he arrived for a post-op visit which the surgeon thought was suspicious.The surgeon revealed he gave the patient specific instructions to not remove the splint.Finally, it was confirmed that there was cause for removal of the plate.X- rays and clinic notes from physical exam on (b)(6) 2025 identified loss of fixation as well as prominence on the distal end of the volar bearing plate.The fracture had healed in a poor position because of hardware failure which caused patient discomfort.Also, the surgeon reported during removal the distal row of screws appeared misaligned from their original placement making screw head access difficult.He concluded misalignment implied failure of the bearings within the volar plate.The surgeon ultimately replaced the hardware with medartis adaptive ii trilock volar distal radius plate.Pictures and x-rays were provided and the device is available to be returned.

Brand Name
VOLAR BEARING PLATE, 3-HOLE, LT
Common Device Name
VOLAR BEARING PLATE, 3-HOLE, LT
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 
MDR Report Key22688403
Report Number2031009-2025-00020
Device Sequence Number6014309
Product Code HRS
UDI-Device Identifier00842188124938
UDI-Public00842188124938
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBEAL-3-7S
Device Lot NumberME24057
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown